# SDR DALA2025040802722

- Difficulty date: March 18, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 46,683 hours, 17,565 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Support Rib
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0863724) CORRODED FASTENER HOLE AT L/H HORSTAB READ SPAR UNDERWING PANEL SUPPORT RIB #3. PERFORMED REPAIR ON LH HORIZONTAL STAB REAR SPAR RIB #3 STA 66.54 LWR FLANGE FASTENER HOLE I.A.W. B737 SRM 55-10-09-2R REPAIR 6.
